Gabapentin Bladder Problems, Leg Pain, Lower Backache, Kidney Infections, Urinating
Seems like my leg pain get's worse taking Gabapentin, and I have bladder problems, burning when I urinate and sometimes feels like my bladder is going to fall out.
Schmiliz - I've had the same problem with urinating. I have had thre kidney infections since taking 3600 mgs a day.I've been taking them for over a year.I ended up in hospital with Septecimia(wrong sp?)Does anyone have UTI's? ALso, I constantly have a lower backache around my hips. ANyone have this also? Thanks,
Dinkyjohnson - I've been taking a low dose for about a week and I had a burning sensation while urinating and have the feeling of being unable to completely empty my bladder. i thought that it was a concurrent UTI, but the symptoms diminished to almost nothing the morning I forgot to take it.
Mizzrinababii - I have been on 1200 a day for two months im in the er now and I am so scared I feel like my bladder is falling out too
Jc1979 - I think a class action needs to go into play. As well as myself I started taking small doses and gradually going up to 1200mg a day and for about 3 months my bladder is very weak and I can barely make it to the bathroom. I see nothing in side effects about bladder problems.